08-29-2002, 09:19 PM #1
aaarg.. i'm a gimp for 3 days again!
I have to vent a little frustration fellow ARer's. On my current( and 1st ) cycle and am using TestEnPro 250 by Spectro. First two shots were in the right glute, one week apart. They went great, no next day soreness, stifness or any other BS. So I thought I'd mix it up a little. Do some quad and delt shots. Well the delt shots were smooth going in at .75 cc each delt on one week. Except for the fact that I think I had a minor infection going on it wasn't so bad. Saw the doc he took one look and said no worries there. Only downside was no shoulder or arm work for about 4 days. Next came right quad, 2cc shot w/ 23g 1.5 in. Went in nyeh felt a little twinge and I think my leg tensed up for a nanosecond. Next day I fell out of bed when I attempted to get up. I had fu***ng deadleg for 3 days. Hobbled around like a cripple at work. No leg, hip or compound back work. Left thigh this week same dose, same damn thing. Aargh! I dunno what the hell is up whether I'm just on a bad run here or what. But if this sh*t keeps up I'll miss some good training days. Maybe I'll invest in a wheelchair.
Any comments, suggestions are welcome. I'd like to think I'm not the only poor SOB this happens to.
08-29-2002, 09:28 PM #2
You hit a nerve bro.
I never shoot the legs. Too many veins and nerves.
Try rotating your shots from glutes,shoulders,tri's or whatever else u like to stick yourself.
Go here if you need help. www.spotinjections.com
08-29-2002, 09:29 PM #3VET
- Join Date
- Sep 2001
Bro, I felt the same thing with an old batch of TT Testanon 250. Was tired of getting a sore glute, so I did one shot in the quad thinking it wouldn't be as bad becuase I use my legs a lot each day. Boy was I wrong. Had me limpin for a few days and it hurt like hell. Worst mistake I've ever made. Damn BA content.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)